# SDR FDEA200905261795

- Difficulty date: May 26, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53980669209
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AN IMPACT IN SKIN C 73-74, P56-55 RT REPAIR PERFORMED BY STRINGER REPAIR IAW SRM 53-10-14 FIG 201 AND 53-10-12 FIG 221, BUSHING INSTALLATION IN SKIN AT P 55 AND 56 RT.
